# SDR DL76L060640

- Difficulty date: July 31, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 77,233 hours, 11,794 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Part time: 25,678 hours, 38,363 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

METAL FOUND ON CHIP DETECTOR.  REPLACED APU.
